RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 261–262 (Mi umn4200)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The structure of the limit cone of a convex surface in pseudo-Euclidean space

D. D. Sokolov


Full text: PDF file (145 kB)

Bibliographic databases:

Received: 19.02.1974

Citation: D. D. Sokolov, “The structure of the limit cone of a convex surface in pseudo-Euclidean space”, Uspekhi Mat. Nauk, 30:1(181) (1975), 261–262

Citation in format AMSBIB
\Bibitem{Sok75}
\by D.~D.~Sokolov
\paper The structure of the limit cone of a~convex surface in pseudo-Euclidean space
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 261--262
\mathnet{http://mi.mathnet.ru/umn4200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467628}
\zmath{https://zbmath.org/?q=an:0302.53030}


Linking options:
  • http://mi.mathnet.ru/eng/umn4200
  • http://mi.mathnet.ru/eng/umn/v30/i1/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. D. Sokolov, “On convex surfaces with an indefinite metric”, Russian Math. Surveys, 33:4 (1978), 265–266  mathnet  crossref  mathscinet  zmath
    2. D. D. Sokolov, “On the limit cone of saddle surfaces in pseudo-Euclidean space”, Russian Math. Surveys, 35:6 (1980), 107–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Borisenko, “Surfaces of nonpositive extrinsic curvature in spaces of constant curvature”, Math. USSR-Sb., 42:3 (1982), 297–310  mathnet  crossref  mathscinet  zmath
    4. R. F. Galeeva, V. V. Pelipenko, D. D. Sokolov, “Infinitely small deformations of surfaces in pseudo-Euclidean space”, Russian Math. Surveys, 37:5 (1982), 172–173  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Pelipenko, D. D. Sokolov, “Extrinsic complete surfaces of constant negative curvature in pseudo-Euclidean space $E_{2,1}^3$”, Russian Math. Surveys, 39:4 (1984), 135–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. A. A. Borisenko, “Compact spacelike surfaces in the 3-dimensional de Sitter space”, Zhurn. matem. fiz., anal., geom., 2:1 (2006), 3–8  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:163
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019